Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 323, NWS St. Louis, MO

December 28, 2008Morgan County, Pike County, Illinois

NWS St. Louis, MO issued this river flood warning at Dec 28, 2008, 12:16 PM CST for Morgan County, Pike County, Illinois. It took effect at Dec 28, 2008, 7:42 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2008, 12:16 PM CST (18:16 UTC)
In effect from
Dec 28, 2008, 7:42 PM CST
Expired
Dec 29, 2008, 7:42 PM CST
In force
24 hr
Issued by
NWS St. Louis, MO
Flood severity
Moderate

Counties Morgan County, IL, Pike County, IL

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Meredosia (MROI2).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 281816
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CST SUN DEC 28 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY

  ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES

  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 TO 1.5 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE 
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-291816-
/O.NEW.KLSX.FL.W.0322.081230T2000Z-000000T0000Z/
/NLGI2.2.ER.081230T2000Z.090104T1200Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM SUNDAY THE STAGE WAS 20.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND 
  CREST NEAR 25.5 FEET BY SUNDAY MORNING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.

$$

ILC137-149-291815-
/O.NEW.KLSX.FL.W.0323.081229T0142Z-000000T0000Z/
/MROI2.2.ER.081229T0142Z.090103T1800Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT MEREDOSIA.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM SUNDAY THE STAGE WAS 431.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST NEAR 
  437.5 FEET BY SATURDAY EARLY AFTERNOON. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS

$$

ILC013-083-291815-
/O.NEW.KLSX.FL.W.0324.081230T0000Z-000000T0000Z/
/HARI2.1.ER.081230T0000Z.090101T1800Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT HARDIN.
* FROM MONDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 24.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CREST NEAR 25.7 FEET 
  BY THURSDAY EARLY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/29  12/30  12/31  01/01  01/02

ILLINOIS RIVER
  LA GRANGE LD TW  23   19.95      21.0   22.5   23.8   24.5   24.9
  MEREDOSIA        432  431.27    432.9  434.7  436.0  436.8  437.2
  HARDIN           25   24.15      24.5   25.1   25.5   25.6   25.7
6 follow-up statements
000 
WGUS83 KLSX 290357
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
957 PM CST SUN DEC 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  
  ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAILWATER 

  ILLINOIS RIVER AT MEREDOSIA 

  ILLINOIS RIVER AT VALLEY CITY 

  ILLINOIS RIVER AT HARDIN 


.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL
EVENT AND NO RAIN IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONITNUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-300357-
/O.EXT.KLSX.FL.W.0322.081230T1559Z-000000T0000Z/
/NLGI2.2.ER.081230T1559Z.090104T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LOCK AND TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM SUNDAY THE STAGE WAS 20.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.5 FEET SUNDAY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED


$$

ILC137-149-300356-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T0445Z.090104T0600Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM SUNDAY THE STAGE WAS 431.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 437.6 FEET BY EARLY SUNDAY 
  MORNING JANUARY TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 438.0 FEET...MAIN ROAD IN VALLEY CITY OVERTOPPED
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER 
  OUTLETS.


$$

ILC149-171-300356-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090104T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM SUNDAY THE STAGE WAS 12.3 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SUNDAY AFTERNOON.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 18.0 FEET...COMMERCIAL BUILDING IS FLOODED


$$

ILC013-083-300356-
/O.CON.KLSX.FL.W.0324.081230T0000Z-000000T0000Z/
/HARI2.1.ER.081230T0000Z.090101T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM SUNDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE NEAR 25.7 FEET THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/29  12/30  12/31  01/01  01/02

ILLINOIS RIVER
  LA GRANGE LD T   23  20.55      21.4   22.8   23.8   24.4   24.8
  MEREDOSIA       432 431.64     432.7  434.5  435.8  436.7  437.2
  VALLEY CITY      11  12.30      13.6   15.4   16.5   17.3   17.8
  HARDIN           25  24.50      24.7   25.2   25.4   25.6   25.7
000 
WGUS83 KLSX 291822
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CST MON DEC 29 2008

...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
 
  AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY 

  AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES 

  AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 

  AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF ON AVERAGE ONE INCH OF PRECIPITATION 
IN ASSOCIATION WITH THE HEAVY RAIN EVENT ON SATURDAY DECEMBER 27TH...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-301822-
/O.EXT.KLSX.FL.W.0322.090102T1500Z-000000T0000Z/
/NLGI2.1.ER.090102T1500Z.090105T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 24.0 FEET BY MONDAY MORNING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.

$$

ILC137-149-301821-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2008Z.090105T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM MONDAY THE STAGE WAS 431.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 436.0 FEET BY MONDAY MORNING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS

$$

ILC149-171-301821-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T1800Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY 
  MONDAY EARLY AFTERNOON.  
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA FLOODED.

$$

ILC013-083-301821-
/O.EXT.KLSX.FL.W.0324.090101T1200Z-000000T0000Z/
/HARI2.1.ER.090101T1200Z.090104T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 25.1 FEET BY SUNDAY MORNING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/30  12/31  01/01  01/02  01/03

ILLINOIS RIVER
  LA GRANGE LD T   23   19.97      20.6   21.5   22.2   22.9   23.4
  MEREDOSIA        432 431.85     432.8  433.5  434.2  434.9  435.3
  VALLEY CITY      11   12.39      13.3   14.3   15.0   15.5   15.9
  HARDIN           25   24.57      24.7   24.8   25.0   25.0   25.0
000 
WGUS83 KLSX 300313
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CST MON DEC 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  ILLINOIS RIVER AT LA GRANGE LD TW 

  ILLINOIS RIVER AT MEREDOSIA 

  ILLINOIS RIVER AT VALLEY CITY 

  ILLINOIS RIVER AT HARDIN 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-310312-
/O.EXT.KLSX.FL.W.0322.090103T0600Z-000000T0000Z/
/NLGI2.1.ER.090103T0600Z.090105T0000Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING 
  AND CONTINUE TO RISE TO NEAR 23.9 FEET SUNDAY EVENING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.


$$

ILC137-149-310311-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0600Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 432.1 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 435.9 FEET MONDAY MORNING. 
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER 
  OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS


$$

ILC149-171-310311-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0600Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 12.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY 
  EARLY MONDAY MORNING.  
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.

$$

ILC013-083-310311-
/O.CON.KLSX.FL.W.0324.090101T1200Z-000000T0000Z/
/HARI2.1.ER.090101T1200Z.090104T1200Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY MORNING 
  AND CONTINUE TO RISE TO NEAR 25.1 FEET BY SUNDAY MORNING. * 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/30  12/31  01/01  01/02  01/03

ILLINOIS RIVER
  LA GRANGE LD T   23  20.10      20.5   21.2   21.9   22.5   23.2
  MEREDOSIA       432 432.12     432.3  433.1  433.8  434.6  435.2
  VALLEY CITY      11  12.57      12.9   13.7   14.5   15.1   15.6
  HARDIN           25  24.63      24.7   24.8   25.0   25.0   25.0
000 
WGUS83 KLSX 301732
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CST TUE DEC 30 2008

...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
 
  AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY 

  AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES 

  AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES

  AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN EVENT WHICH OCCURRED
ON SATURDAY DECEMBER 27TH WHICH LEFT OVER AN INCH OF PRECIPITATION ACROSS
THE RIVER BASIN...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-311731-
/O.EXT.KLSX.FL.W.0322.090102T1200Z-000000T0000Z/
/NLGI2.1.ER.090102T1200Z.090105T0000Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 23.9 FEET BY SUNDAY EVENING. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.

$$

ILC137-149-311730-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0600Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM TUESDAY THE STAGE WAS 432.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 435.9 FEET BY 
  EARLY MONDAY MORNING.  
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS.

$$

ILC149-171-311730-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0600Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY 
  EARLY MONDAY MORNING.  
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.

$$

ILC013-083-311730-
/O.EXT.KLSX.FL.W.0324.081231T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0000Z.090102T0000Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.2 FEET BY THURSDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST               7AM FORECAST
LOCATION           STG  OBS STG    12/31  01/01  01/02  01/03  01/04

ILLINOIS RIVER
  LA GRANGE LD TW  23    20.75      21.6   22.4   23.0   23.4   23.7
  MEREDOSIA        432  432.74     433.5  434.4  434.9  435.3  435.6
  VALLEY CITY      11    13.13      13.8   14.6   15.2   15.7   16.1
  HARDIN           25    24.90      25.0   25.1   25.2   25.2   25.1
000 
WGUS83 KLSX 310321
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CST TUE DEC 30 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  
  ILLINOIS RIVER AT

   LA GRANGE LOCK AND DAM TAIL WATER 
   MEREDOSIA 
   VALLEY CITY 
   HARDIN 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN AND SNOW MELT FROM THIS
PAST WEEKEND...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-010321-
/O.EXT.KLSX.FL.W.0322.090102T1800Z-000000T0000Z/
/NLGI2.1.ER.090102T1800Z.090105T1200Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY 
  AFTERNOON AND CREST NEAR 23.9 FEET MONDAY MORNING.

$$

ILC137-149-010320-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0000Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 8:15 PM TUESDAY THE STAGE WAS 433.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 435.8 FEET EARLY 
  NEXT WEEK.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER 
  OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS.

$$

ILC149-171-010320-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0000Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.2 FEET EARLY NEXT 
  WEEK.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODS.

$$

ILC013-083-010320-
/O.CON.KLSX.FL.W.0324.000000T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0100Z.090102T0600Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN JUST ABOVE FLOOD STAGE 
  INTO EARLY NEXT WEEK.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   12/31  01/01  01/02  01/03  01/04

ILLINOIS RIVER
  LA GRANGE LD TW  23    21.03     21.6   22.4   22.9   23.3   23.7
  MEREDOSIA       432   433.04    433.4  434.3  434.9  435.2  435.6
  VALLEY CITY      11    13.38     13.8   14.6   15.2   15.7   16.0
  HARDIN           25    25.02     25.0   25.1   25.2   25.2   25.2
000 
WGUS83 KLSX 311746
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST WED DEC 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

 
  ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY 

  ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES 

  ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES 

  ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES 


.THIS FLOOD WARNING IS A RESULT OF THE PAST WEEKENDS HEAVY PRECIPITATION
EVENT AND SNOW MELT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-011745-
/O.EXT.KLSX.FL.W.0322.090101T1500Z-000000T0000Z/
/NLGI2.1.ER.090101T1500Z.090104T1200Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND 
  CREST NEAR 24.0 FEET BY SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED



$$

ILC137-149-011744-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0000Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 433.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 435.9 FEET BY 
  SUNDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER 
  OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS

$$

ILC149-171-011744-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090104T1800Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 16.2 FEET BY 
  SUNDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA 
  FLOODED.

$$

ILC013-083-011744-
/O.CON.KLSX.FL.W.0324.000000T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0100Z.090105T0000Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE..
* AT 11:00 AM WEDNESDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY 
  SUNDAY EVENING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  LOWLAND FLOODING OF 
  UNPROTECTED AGRICULTURAL LAND BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   01/01  01/02  01/03  01/04  01/05

ILLINOIS RIVER
  LA GRANGE LD T   23 22.05      22.9   23.5   23.8   24.0   24.0
  MEREDOSIA        432 433.67     434.4  435.0  435.4  435.8  435.8
  VALLEY CITY      11 13.88      14.5   15.1   15.6   16.1   16.2
  HARDIN           25 25.03      25.0   24.9   25.0   25.1   25.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 28, 11:44 AM CST, 32 minutes earlier.

Area forecast discussion, Dec 28, 11:44 AM CST, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 AM CST SUN DEC 28 2008

.DISCUSSION...
/344 AM CST SUN DEC 28 2008/

A QUIET WX REGIME WILL TAKE HOLD OVER THE AREA OVER THE NEXT FEW
DAYS...WHICH WILL BE IN STARK CONTRAST TO WHAT WE HAVE SEEN OVER THE
PAST COUPLE OF WEEKS...ESPECIALLY YESTERDAY WHERE SEVERE STORMS...
HIGH GRADIENT WINDS...WINTRY WX...AND FLOODING ALL IMPACTED THE AREA
ON THE SAME DAY. THE MODELS ALL AGREE THAT A TRANSITION TO A ZONAL
FLOW AT H500 WILL TAKE PLACE WITHIN THE NEXT 24HRS...WHEREBY THE
MAIN JET WILL SHIFT TO JUST N OF THE FA...RESULTING IN DRY WX WITH
GENERALLY ABOVE NORMAL TEMPS. THIS PATTERN SHOULD HOLD FIRM THRU AT
LEAST MID WEEK. AT THE SFC...A HI PRES CENTER WILL PASS TO OUR S...
RESUMING A SWLY FLOW TODAY...AND THIS WILL CONTINUE THRU MONDAY
MORNING WITH A WEAK RIDGE PASSING THRU LATE MONDAY AND EARLY MONDAY
NIGHT.  A WRMFNT WILL THEN PUSH THRU EARLY TUESDAY MORNING WITH A
CDFNT LATE TUESDAY.

OPPORTUNITIES FOR PCPN WILL BE RATHER SPARSE DURING THIS PERIOD WITH
DRY AIR PERSISTING THRU THE COLUMN AND NO SYSTEMS UPSTAIRS TO CREATE
LIFT TO ATTEMPT SATURATION. THE FRONTAL SYSTEMS TO MOVE THRU ON
TUESDAY WILL HAVE SOME LIFT ASSOCIATED WITH THEM...BUT MOISTURE NOT
ENOUGH YET TO RESULT IN PCPN. BUT THIS WILL BE ONE PERIOD TO WATCH
IF AN ADDITIONAL MOISTURE SOURCE IS TAPPED.

OTHERWISE...LOOK FOR ABOVE NORMAL TEMPS TO CONTINUE...CULMINATING
WITH STRONG SWLY GRADIENT WINDS ON TUESDAY IN THE WARM SECTOR WHERE
TEMPS MAY TOP 60F.

TES
&&

.AVIATION...
/1143 AM CST SUN DEC 28 2008/
FOR THE 12Z TAFS...CLEAR SKIES AND UNRESTRICTED VISIBILITIES
EXPECTED NEXT 24-30 HOURS. INITIALLY SOME CONCERN ABOUT FOG...BUT
WINDS TO REMAIN UP ENOUGH THAT FOG SHOULD NOT FORM. SOUTHWESTERLY
WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE PERIOD IN THE
5-11KT RANGE...THEN SWITCH TO THE WEST AFTER 12Z TOMORROW.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 28, 3:30 AM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CST SUN DEC 28 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
330 AM CST SUN DEC 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MODERATE OR GREATER RIVER FLOODING IS EXPECTED TO CONTINUE FOR
VARIOUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE OR GREATER RIVER FLOODING IS EXPECTED TO CONTINUE FOR
VARIOUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC
DETAILS.

THERE IS A CHANCE FOR SNOW ON THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:45 PM CSTAreal Flood WarningLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 5 more14 hr
Dec 27, 9:15 PM CSTRiver Flood WarningLSXFayette5 days
Dec 27, 9:38 PM CSTRiver Flood WarningLSXPike, Scott28 hr
Dec 28, 12:16 PM CSTRiver Flood WarningLSXBrown7 days
Dec 28, 12:16 PM CSTRiver Flood WarningLSXCalhoun, Jersey9 days
Dec 28, 3:03 PM CSTRiver Flood WarningLSXPike22 hr
Dec 28, 3:03 PM CSTRiver Flood WarningLSXCalhoun22 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.